# SDR MEX2002014

- Difficulty date: January 15, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 107226B
- Condition: Failed
- Location: Crossfeed
- Part time: 6,001 hours, 3,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 587 - MEX-CUN - DURING MAINTENANCE INSPECTION MECHANIC REPORTED A FUEL LEAK BY THE DRAIN OF THE RIGHT WING FORWARD SPAR.  ACCESS OPENED, FOUND THE MENTIONED LEAK IN THE FUEL CROSSFEED VALVE.  CROSS FEED VALVE WAS CHANGE IAW MM 28-20-12, TESTS OK. AT MEX RON 15/16, WAS RE-CHECKED THE REPLACEMENT, EVERYTHING WAS OK.  (M)
